# SDR GLBA2013112900352

- Difficulty date: November 29, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N297UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120297
- Aircraft time: 32,962 hours, 33,349 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Switch
- Condition: Failed
- Location: Trim
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT DETECTED A BURNING ELECTRICAL ODOR COMING FROM THE CAPTAIN`S SIDE ELECTRICAL TRIM.   REPLACED THE CAPTAIN'S TRIM SWITCH, OPS CHECKED GOOD, NO ABNORMAL ODORS NOTED.
